# SDR IPXA2016052904000

- Difficulty date: May 17, 2016
- Submitted: May 31, 2016
- Operation: Air carrier
- Aircraft: N257UP
- Make and model: Doug MD-11F
- Aircraft serial: 48451
- Aircraft time: 69,811 hours, 13,824 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Part number: ADA8423501
- Condition: Cracked
- Location: Bs 869
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, LONGERON SPLICE FITTING IS CRACKED IN FWD.  CARGO COMPARTMENT AT BS 869, LONGERON 35 LT.  R & R CRACKED LONGERON 35 LT SPLICE FITTING AT BS 869 IAW DWG ADA8423 AND SRM 51-33-01.
